It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Evening primrose???
May 26, 2002
I've been taking evening primrose oil for about 4 weeks, just 500mg a day, for pms symtoms, and since then I've found I've had more spots on my chin, like quite ***** ones which I dont usually get. Could it be the evening primrose? Should i stop taking i or take a higher dose? I've heard it's good for acne in higher doses as it balances hormones, and my acne is hormonal as it was caused by BC pills.

Only thing is I've got college exams at the moment so I'm really stressed out, and I know this causes spots, so should I keep on giving the evening primrose a chance?





All times are GMT -7. The time now is 01:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!